# SDR ANCF2012011800107

- Difficulty date: January 18, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N598EL
- Make and model: Airbus A318-111
- Aircraft serial: 2552
- Aircraft time: 1,922,935 hours, 11,084 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: SP2863
- Condition: Damaged
- Location: Apu Bay
- Part time: 1,296,208 hours, 15,236 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

BLEED AIR ON MAINTENANCE STATUS PAGE BUN OIL SMELL IN COCKPIT DURING FLIGHT,CHECK APU OIL LEAKS IAW 49-90-00 P830 APU TROUBLESHOOTING WAS PERFORMED FOUND OIL LEAK ITEM DEFERRED TO N°17 MEL 49-10-01 CAT C.  DURING CHECK APU FOR LEAKS WERE FOUND EVIDENCE OF LEAKS IN AIR/OIL SEPARATOR AND OIL COOLER PENDING CONFIRMATION WITH APU RUNNING.  IAW TO AMM 49-11-11 PB 401 COK 16 THE APU WAS REPLACED IN ACCORDANCE WITH AMM 49-00-00-710-010A OPERATIONAL TEST OF THE APU WAS SUCCESFULL.
